# SDR DXTA2010090704219

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 9,473 hours, 5,827 cycles
- Engine: Allsn AE3007C
- Engine time: 9,810 hours, 6,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PASSING 5000 FT,  FELT A SURGE AND LOOKED AND SAW THAT TURBINE PERCENT WAS RED AND SHOWING 101.  BROUGHT THE POWER LEVERS BACK TO CLIMB AND THEN GOT AN AMBER "FAN DAMAGE R" CAS MESSAGE. FAULT CODES FOUND ON RT A & B FADECS ARE 401, 422, & 452.  FOLLOWED FAULT ISOLATION MANUAL 75-33-00-810-803.  CHECKED HARNESS RESISTENCE, GOOD. CHANGED THE CVG ACTUATOR.  ENGINE R & R.  GROUND RUNS AND LEAK CHECKED IAW MM 71-00-04, SATISFACTORY AT THIS TIME.
